# SDR ASAA2013092496054

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 21,890 hours, 6,862 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disengaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/T DISENGAGED AND WILL NOT REENGAGE.  ACFT GROUNDED. PERFORMED FIM TASK 22-31, TASK 801 A/T BITE PROCEDURE.  NO FAULT NOTED.  TESTED NORMAL.  NO HISTORY IN 30 DAYS.
